# SDR 97ZZZX3011

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATW - FLT 515 - LEFT ZONE HI-TEMP LIGHT ILLUMINATED, NR 2 PACK AUTO SHUT DOWN WITH APU AIR ON.  INSPECTION FOUND PERISEALS LEAKING AT COUPLING OF VERTICAL FIN TO FUSELAGE.  REMOVED AND REPLACED PERISEALS.  OPS CHECKS GOOD.
